Le Chen

Assistant professor

University of Nevada, Las Vegas
Department of Mathematical Sciences
SEB, 4505 S. Maryland Pkwy.
Las Vegas, NV 89154-4020
USA
Email: le.chen AT unlv.edu (Internet)
Tel: +1 702 895 0310
FAX: +1 702 895 4343


About me

I am an assistant professor at UNLV (the University of Nevada, Las Vegas). Prior to this, I was the Black-Babcock visiting assistant professor at the University of Kansas, working with Professor David Nualart and Professor Yaozhong Hu. I obtained my Ph.D. in April 2013 from Swiss Federal Institute of Technology, Lausanne (or École Polytechnique Fédérale de Lausanne, EPFL, in french), under the guidance of Professor Robert C. Dalang. In 2014, I was an SNSF (Swiss National Science Foundation) post-doctoral research fellow working with Professor Davar Khoshnevisan and Dr. Kunwoo Kim. I am an analysist/probabilist, working on stochastic partial differential equations.

You may find more information in my Curriculum Vitae.

Teaching


Publications

Ph.D. thesis

Published (or to appear)

  1. (with R. Dalang), Moments and growth indices for the nonlinear stochastic heat equation with rough initial conditions
    Annals of Probability, Vol. 43, No. 6, 3006-3051, 2015.

  2. (with R. Dalang) Hölder-continuity for the nonlinear stochastic heat equation with rough initial conditions
    Stochastic Partial Differential Equations: Analysis and Computations, Volume 2, Issue 3, pp 316-352, 2014.

  3. (with R. Dalang) Moment bounds and asymptotics for the stochastic wave equation
    Stochastic Processes and their Applications, Volume 125, Issue 4, pp 1605-1628, 2015.
    (This paper corresponds mostly to Section 3 of the unpublished notes arXiv:1401.6506v1)

  4. (with R. Dalang) Moments, intermittency and growth indices for nonlinear stochastic fractional heat equation
    Stochastic Partial Differential Equations: Analysis and Computations, Volume 3, Issue 3, pp 360-397, 2015.

  5. (with M. Cranston, D. Khoshnevisan and K. Kim) Dissipation and high disorder
    Annals of Probability, Vol. 45, No. 1, 82-99, 2017 (arXiv:1411.6607)

  6. (with K. Kim) On comparison principle and strict positivity of solutions to the nonlinear stochastic fractional heat equations
    Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, Vol. 53, No.1, 358-388, 2017. (arXiv:1410.0604)

  7. (with K. Kim and D. Khoshnevisan) Decorrelation of total mass via energy.
    Potential Analysis, Vol. 45, pp. 157-166, 2016.

  8. (with G. Hu, Y. Hu and J. Huang) Space-time fractional diffusions in Gaussian noisy environment.
    Stochastics, 89 (1), 171-206, 2016.

  9. Nonlinear stochastic time-fractional diffusion equations on R: moments, Hölder regularity and intermittency.
    Transactions of the American Mathematical Society, 2016. (to appear, arXiv:1410.1911)

  10. (with D. Khoshnevisan and K. Kim) A boundedness trichotomy for the stochastic heat equation.
    Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, 2016. (to appear, arXiv:1510.04674)

  11. (with Y. Hu and D. Nualart) Two-point correlation function and Feynman-Kac formula for the stochastic heat equation.
    Potential Analysis, 2016. (arXiv:1509.01121v1)

  12. (with Y. Hu, K. Kalbasi and D. Nualart) Intermittency for the stochastic heat equation driven by a rough time fractional Gaussian noise.
    Probability Theory and Related Fields 171(1), 431-457, 2018, arXiv:1602.05617.

  13. (with R. Balan) Parabolic Anderson Model with space-time homogeneous Gaussian noise and rough initial condition.
    Journal of Theoretical Probability (to appear, arXiv:1606.08875)

  14. (with J. Huang) Comparison principle for stochastic heat equation on Rd.
    Annals of Probability (to appear, arXiv:1607.03998)

Submitted

  1. (with Y. Hu and D. Nualart) Nonlinear stochastic time-fractional slow and fast diffusion equations on Rd. arXiv:1509.07763 (43 pages).

  2. (with K. Kim) Nonlinear stochastic heat equation driven by spatially colored noise: moments and intermittency. arXiv:1510.06046 (26 pages).

  3. (with Y. Hu and D. Nualart) Regularity and strict positivity of densities for the nonlinear stochastic heat equation. arXiv:1611.03909 (90 pages)

  4. (with J. Huang, D. Khoshnevisan and K. Kim) Dense blowup for parabolic SPDEs arXiv:1702.08374 (39 pages)

Some unpublished preprints